| Model Number |
110-240 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Granuloma (1876)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient's guardian initially reported no complaint against right side device.The event of "injection granulomas" was reported via mri report.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "granuloma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Additional Manufacturer Narrative
Device evaluation: "analysis of the returned device identified the weight the device within specification, deformation, and brown particles in the shell.Cloudy in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing." additional, changed, and/or corrected data: d.9, e.3, g.2, h.3, h.6.
Event or Problem Description